# SDR 05FDEA04282

- Difficulty date: December 13, 2005
- Submitted: December 15, 2005
- Operation: Air carrier
- Aircraft: N68056
- Make and model: Doug DC-10-10
- Aircraft serial: 47810
- Aircraft time: 63,674 hours, 28,937 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 584
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LT AIR CONDITIONING COMPT FOUND 1 CRACK 4" LONG ON SKIN OF BULKHEAD BETWEEN STA 584 AND STA 580 Z-46 BY 24.  TRIMMED OUT CRACK AND INSTALLED FILLER AND 2 REPAIRED DOUBLERS IAW SRM 53-30-00 FIG 6 SHT 2 VOL 1.  FABRICATED PARTS IAW DETAIL PARTS TRAVELER F164135/N01135 AND IAW SRM 53-30-00 FIG 6 SHT 2 VOL 1.
